# SDR SWAA2022021091559

- Difficulty date: March 1, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FIXED L/E LOWER WING PANEL 621JB HAS DELAMINATED CORNERS ON L/E / REPAIRED RH FIXED L/E LOWER WING PANEL 621JB CORNER DELAM WITH BONDED INJECTIONS METHOD 1 AND CURE IAW SRM 57-41-01-2R-1 TABLE 202 AND SRM 51-70-04-2R-13 INSTALLED R/H FIXED L/E LOWER WING PANEL 621JB (REPAIRED) IAW AMM 57-41-02-400-801
